# SDR ILD2006F00004

- Difficulty date: September 9, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N251H
- Make and model: Snias AS350B2
- Aircraft serial: 19005
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0292208230
- Part serial: 1484B
- Condition: Coked
- Location: Fuel Injection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULDN`T START.  INSPECTED, FOUND FUEL COKING AT INJECTION MANIFOLD ASSY.  INSTALLED SAME TYPE FUEL INJECTION MANIFOLD ASSY.  COMPLIED WITH GROUND RUN AND LEAK CHECKED AND OPERATIONAL CHECKED AND FOUND TO BE GOOD.  ALL WORK DONE IAW MM. (K)
